# SDR 2004FA0000397

- Difficulty date: May 1, 2004
- Submitted: May 12, 2004
- Operation: General aviation
- Aircraft: N8AH
- Make and model: Cessna T337G
- Aircraft serial: P3370030
- Engine: Cont TSIO360CB
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 10400316
- Condition: Broken
- Location: Magneto
- Part time: 36 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED REAR ENGINE WAS HARD TO START.  AFTER TROUBLESHOOTING, THE LT MAGNETO WAS REMOVED.  UPON INSPECTION THE IMPULSE COUPLING WOULD NOT ROTATE IN THE CORRECT DIRECTION.  THE MECH WAS NOT SURE IF WRONG IMPULSE COUPLING OR SPRING TURN BACKWARD.  DUE TO ONLY 36 HRS AND 1 YR 10 MO. SINCE ENGINE WAS REBUILT BY MFG.  MFG INSPECTED IMPULSE COUPLING AND DISCOVERED IMPULSE SPRING BROKEN.
